# SDR F3LA200200239

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED STRINGER CLIP AT BS 767, STR 6-L, CRACKED.  FABRICATED AND INSTALLED REPLACEMENT STRINGER CLIP PER SRM 51-30-02, SRM 57-40-02 AND BOEING DRAWING 69-35352.
